# SDR COM31088

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341CA
- Make and model: Saab SF340A
- Aircraft serial: 340A021
- System (JASC): 2613 · Overheat Detection
- Part: Hot Warning
- Condition: Illuminated
- Location: Rt Tail Pipe
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT TAIL PIPE HOT WARNING LIGHT CAME ON AFTER TAKEOFF.  COULD NOT DUPLICATE PROBLEM.  INSPECTED SYSTEM AND FOUND NO DEFECTS.
